Common Fixed Point Theorems in a Complete 2-metric Space
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 52 (2013) no. 1, pp. 79-87
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In the present paper, we establish a common fixed point theorem for four self-mappings of a complete 2-metric space using the weak commutativity condition and $A$-contraction type condition and then extend the theorem for a class of mappings.
In the present paper, we establish a common fixed point theorem for four self-mappings of a complete 2-metric space using the weak commutativity condition and $A$-contraction type condition and then extend the theorem for a class of mappings.
Classification :
47H10, 54H25
Keywords: fixed point; common fixed point; 2-metric space; completeness
Keywords: fixed point; common fixed point; 2-metric space; completeness
@article{AUPO_2013_52_1_a6,
author = {Dey, Debashis and Saha, Mantu},
title = {Common {Fixed} {Point} {Theorems} in a {Complete} 2-metric {Space}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {79--87},
year = {2013},
volume = {52},
number = {1},
mrnumber = {3202751},
zbl = {1285.54034},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2013_52_1_a6/}
}
TY - JOUR AU - Dey, Debashis AU - Saha, Mantu TI - Common Fixed Point Theorems in a Complete 2-metric Space JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2013 SP - 79 EP - 87 VL - 52 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2013_52_1_a6/ LA - en ID - AUPO_2013_52_1_a6 ER -
%0 Journal Article %A Dey, Debashis %A Saha, Mantu %T Common Fixed Point Theorems in a Complete 2-metric Space %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2013 %P 79-87 %V 52 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2013_52_1_a6/ %G en %F AUPO_2013_52_1_a6
Dey, Debashis; Saha, Mantu. Common Fixed Point Theorems in a Complete 2-metric Space. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 52 (2013) no. 1, pp. 79-87. http://geodesic.mathdoc.fr/item/AUPO_2013_52_1_a6/